# SDR HALA2012011600028

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,442 hours, 32,239 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENGINE START, RIGHT EEC INOPERATIVE, LIGHT ILLUMINATED.  RESET RT EEC. PERFORMED ENGINE RUN.  ALL OPS CHECKED GOOD.
